# SDR FDEA201306141295

- Difficulty date: June 14, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102439
- Condition: Corroded
- Location: Bs 760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 760 S22-26L, FRAME CORRODED.  REMOVED CORROSION IAW SRM 51-10-02.  FOUND OUT OF LIMITS IAW SRM 53-00-07, FIG 101 DETAIL 2.   REMOVED FRAME IAW SRM 51-40-02,  LOCATED AND DRILLED IAW SRM 51-40-05.   INSTALLED IAW SRM 51-40-02 AMD DWG 143N1017.  MAJOR REPAIR.
